Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

COMBINING LONG MEMORY AND NONLINEAR MODEL OUTPUTS FOR INFLATION FORECAST

Pages : 281-292

DOI : 10.3844/jmssp.2014.281.292

Published On : July 7, 2014

A MIXTURE DROPOUT MECHANISM IN A LONGITUDINAL STUDY WITH TWO TIME POINTS: A METHADONE STUDY

Pages : 293-303

DOI : 10.3844/jmssp.2014.293.303

Published On : April 26, 2014

H-RABIN CRYPTOSYSTEM

Pages : 304-308

DOI : 10.3844/jmssp.2014.304.308

Published On : May 10, 2014

SELECTING THE COVARIANCE STRUCTURE IN MIXED MODEL USING STATISTICAL METHODS CALIBRATION

Pages : 309-315

DOI : 10.3844/jmssp.2014.309.315

Published On : July 8, 2014

ANALISIS OF THE NONLINEAR DISTRIBUTED CONTROL SYSTEM'S SUSTAINABILITY

Pages : 316-321

DOI : 10.3844/jmssp.2014.316.321

Published On : July 11, 2014

HIDDEN MARKOV MODELS WITH COVARIATES FOR ANALYSIS OF DEFECTIVE INDUSTRIAL MACHINE PARTS

Pages : 322-330

DOI : 10.3844/jmssp.2014.322.330

Published On : July 26, 2014

IDENTIFICATION OF PERIODIC AUTOREGRESSIVE MOVING-AVERAGE TIME SERIES MODELS WITH R

Pages : 358-367

DOI : 10.3844/jmssp.2014.358.367

Published On : September 15, 2014

STOCHASTIC REPAIR AND REPLACEMENT OF A STANDBY SYSTEM

Pages : 384-389

DOI : 10.3844/jmssp.2014.384.389

Published On : October 9, 2014

METHODS OF COMPLEX OBJECT'S TRANSFER FUNCTION CALCULATION FOR DISTRIBUTED CONTROL SYSTEM

Pages : 408-413

DOI : 10.3844/jmssp.2014.408.413

Published On : October 9, 2014

MODEL SELECTION VIA ROBUST VERSION OF R-SQUARED

Pages : 414-420

DOI : 10.3844/jmssp.2014.414.420

Published On : October 9, 2014